| Model Number |
8886613431-2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a whipple procedure, while being used on the anastomosis, the needle detached from the suture length while suturing after patient incision.The needle fell into the patient cavity and was subsequently found in the pancreas.The procedure was extended by 20-30 minutes as the surgeon searched for the suture needle, utilizing ultrasound and a choledochoscope to locate it.The needle was retrieved, and an additional new suture was used without issue.No patient complications have been reported as a result of this event.